# SDR UPS97822775

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332111
- Condition: Corroded
- Location: Bs 900-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 900-920 RBL 59-65 FINGER DOUBLER HAS CORROSION THROUGHOUT.  REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER PER SRM 53-4-1 AND 51-1-21 AND DWG 5645332.
